Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 110, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 16, 2012, 5:48 PM MDT for 4 counties in New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 5:48 PM MDT (23:48 UTC)
- Expired
- Jun 16, 2012, 6:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, Harding County, NM, Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 98 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 2997 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WUUS55 KABQ 162348 SVRABQ NMC019-021-037-047-170030- /O.NEW.KABQ.SV.W.0110.120616T2348Z-120617T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 PM MDT SAT JUN 16 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO WEST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO EASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 630 PM MDT * AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM MOSQUERO TO NEAR NEWKIRK. THE LINE WAS MOVING EAST AT SPEEDS FROM 25 TO 30 MPH. * LOCATIONS IMPACTED INCLUDE... BELL RANCH... CONCHAS LAKE... NEW KIRK... MOSQUERO LAT...LON 3580 10398 3568 10353 3495 10391 3511 10447 TIME...MOT...LOC 2347Z 197DEG 6KT 3541 10414 $$
2 follow-up statements
345 WUUS55 KABQ 162353 CCA SVRABQ NMC019-021-037-047-170100- /O.COR.KABQ.SV.W.0110.120616T2350Z-120617T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT SAT JUN 16 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO WEST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO EASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 630 PM MDT * AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM MOSQUERO TO NEAR NEWKIRK. THE LINE WAS MOVING EAST AT SPEEDS FROM 25 TO 30 MPH. * LOCATIONS IMPACTED INCLUDE... BELL RANCH... CONCHAS LAKE... NEW KIRK... MOSQUERO... LAT...LON 3580 10398 3568 10353 3495 10391 3511 10447 TIME...MOT...LOC 2347Z 197DEG 6KT 3541 10414 $$ CORRECTED FORMAT 44
954
WWUS55 KABQ 170011
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT SAT JUN 16 2012
NMC019-170017-
/O.CAN.KABQ.SV.W.0110.000000T0000Z-120617T0030Z/
GUADALUPE-
611 PM MDT SAT JUN 16 2012
...SEVERE THUNDERSTORM WARNING CANCELLED FOR NORTHEASTERN GUADALUPE
COUNTY...
LAT...LON 3549 10364 3544 10365 3542 10367 3539 10367
3536 10370 3518 10380 3521 10413 3523 10439
3580 10398 3568 10353
TIME...MOT...LOC 0007Z 204DEG 20KT 3548 10400
$$
NMC021-037-047-170030-
/O.CON.KABQ.SV.W.0110.000000T0000Z-120617T0030Z/
HARDING-QUAY-SAN MIGUEL-
611 PM MDT SAT JUN 16 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SAN
MIGUEL...WEST CENTRAL QUAY AND SOUTH CENTRAL HARDING COUNTIES UNTIL
630 PM MDT...
AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM 5 MILES EAST OF MOSQUERO TO 6 MILES SOUTHEAST OF
BELL RANCH...MOVING EAST NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL HARDING COUNTY..
RURAL SAN MIGUEL COUNTY...
LAT...LON 3549 10364 3544 10365 3542 10367 3539 10367
3536 10370 3518 10380 3521 10413 3523 10439
3580 10398 3568 10353
TIME...MOT...LOC 0007Z 204DEG 20KT 3548 10400
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 16, 2:58 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT SAT JUN 16 2012 .DISCUSSION... THE LOW LEVEL MOISTURE SURGE HAS FILTERED THROUGH THE ENTIRE CWA. HIGHEST MOISTURE LEVELS AS MEASURED BY MORNING DEWPOINTS ARE FOUND FROM THE RIO GRANDE VALLEY EAST INTO THE EASTERN PLAINS. DEWPOINTS IN THE EASTERN PLAINS CONTINUED TO RISE THIS MORNING RANGING FROM THE LOW 60S IN THE SOUTHEAST TO LO/MID 50S IN THE EAST CENTRAL PLAINS AND INTO THE HIGH 40S IN THE NORTHEAST HIGHLANDS. A SOUTHERLY COMPONENT BOUNDARY LAYER WIND WAS COMMON. A WEAK HIGH PRESSURE RIDGE EXTENDS ACROSS THE REGION FROM WEST TEXAS TO CENTRAL NEW MEXICO WITH A 590H5 CENTER NEAR SANTA ROSA. THIS PATTERN WILL PRODUCE WEAK SOUTHERLY OR SOUTHEASTERLY STORM STEERING CURRENTS SO THAT STORMS THAT DEVELOP WITH MOVE LITTLE OR SLOWLY TOWARDS THE NORTH OR NORTHWEST. CONVECTIVE INITIATION WILL BE PRINCIPALLY TERRAIN DRIVEN...IN ADDITION TO ANY MESOSCALE PERTURBATIONS AND/OR BOUNDARY INTERACTIONS. THE FOCUS FOR THIS AFTERNOON STRONGEST STORMS IS THE SANGRE DE CRISTOS...SACRAMENTOS... AND GILA MOUNTAINS. WETTING RAINS WILL BE MOST LIKELY OVER SACRAMENTOS AND SANGRE DE CRISTOS AND THE HIGHEST PEAKS IN THE GILA. INDEED...FLASH FLOOD WARNINGS AND SEVERE THUNDERSTORMS WARNINGS WERE ISSUED EARLY THIS AFTERNOON IN AND AROUND RUIDOSO AND THE LITTLE BEAR AND WHITE FIRE BURN SCARS. CLICK ON THE FIRE IMPACTS TAB AT WEATHER.GOV/ABQ FOR BURN SCAR THUNDERSTORM THREAT INFORMATION FOR TODAY THROUGH WEDNESDAY ACROSS ALL THE BURN SCARS WE ARE MONITORING ACROSS THE STATE. WITH WEAK SYNOPTIC/MESOSCALE FORCING IN PLACE MODELS ARE HAVING TROUBLE WITH THE CURRENT PATTERN. WILL RELY ON NAM12/WRF FOR SPECIFICS ON CONVECTIVE LOCATIONS BECAUSE OF HIGHER RESOLUTION TERRAIN...BUT NOT INTENSITIES AND QPF GIVEN MODEL DEWPOINT ERROR ISSUES. EXPECT CONVECTION TOMORROW TO FIRE FIRST OVER THE SACRAMENTO AND SANGRES AND LATER OVER THE GILA. LOW LEVEL MOISTURE WILL BE SHORT LIVED AS WIND SHIFTS ALOFT WILL BRING IN DRIER WESTERLY WINDS SUNDAY INTO WEDNESDAY. MOISTURE WILL LINGER A BIT LONGER ACROSS THE CENTRAL MOUNTAIN CHAIN EASTWARD TOMORROW. EXPECT SURFACE WINDS TO INCREASE TO 20 TO 25 MPH WITH GUST 35 MPH ACROSS THE NORTHERN HALF OF THE CWA MONDAY AND TUESDAY AS A LEE SIDE TROUGH DEVELOPS ALONG THE FRONT RANGE OF THE ROCKIES INCREASING SURFACE PRESSURE GRADIENTS IN THE REGION. MODELS INDICATE A WEAK EPHEMERAL BACKDOOR FRONT ON WEDNESDAY AFTERNOON INTO THE NORTHEAST. THIS WEAK FRONT WILL ONLY AFFECT CLAYTON AREA AS IT DISSIPATES BEFORE MAKING ANY FURTHER PROGRESS. A 593H5 RIDGE BUILDS WEST INTO THE CWA FROM ARIZONA WITH 591H5 CENTER OVER NORTH CENTRAL NEW MEXICO BY FRIDAY AFTERNOON. THIS CHANGE IN THE PATTERN SHOULD ALLOW LOW LEVEL MOISTURE TO INCREMENTALLY INCREASE AS IT ADVANCES INTO THE STATE FROM THE SOUTH AND SOUTHEAST NEXT FRIDAY AND SATURDAY. 01 && .FIRE WEATHER... MAIN FORECAST CHALLENGE IS THUNDERSTORM COVERAGE ON SUNDAY AFTERNOON AND EARLY EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING...GRADUALLY DISSIPATING OVER THE MOUNTAINS...WITH OUTFLOW WINDS COLLIDING OVER THE VALLEYS AND BASINS TO FORM NEW...MAINLY BRIEF...PULSE THUNDERSTORMS. THE ONE EXCEPTION IS EXPECTED OVER NORTHEAST NEW MEXICO WHERE A BACKDOOR COLD FRONT SLIDING SOUTHWARD ALONG THE LEE OF THE SOUTHERN ROCKIES WILL KEEP SCATTERED THUNDERSTORMS...LOCALLY STRONG...GOING OVER THE NORTHEAST PLAINS THROUGH APPROXIMATELY MIDNIGHT. FAIR TO GOOD HUMIDITY RECOVERIES ARE ON TAP TONIGHT ACROSS THE WEST...EXCEPT FOR POOR TO FAIR OVER THE FAR NW. GOOD TO EXCELLENT RECOVERIES PREVAIL ACROSS THE EAST AND IN AREAS THAT RECEIVED WETTING RAINS. DRIER AIR WILL BEGIN TO MOVE INTO THE STATE FROM THE NORTHWEST ON SUNDAY...LIMITING THUNDERSTORM COVERAGE TO ISOLATED. ONE CHANGE OF NOTE TODAY IS THAT WEATHER PREDICTION MODELS ARE NOW IN GOOD AGREEMENT WITH ONE ANOTHER REGARDING ISOLATED THUNDERSTORM DEVELOPMENT WEST OF THE CENTRAL MOUNTAIN CHAIN...FROM THE CONTINENTAL DIVIDE EWD TO MOUNT TAYLOR AND THEN SOUTHWARD INTO THE GILA. PREVIOUS RUNS SHOWED THIS AREA WOULD REMAIN TOO DRY FOR STORMS BUT AN AREA OF MID LEVEL MOISTURE...EVIDENT OVER FAR SERN AZ THIS AFTERNOON...IS FORECAST TO ROTATE AROUND THE NORTHERN PERIPHERY OF CLOSED HIGH PRESSURE CENTERED OVER THE NM BOOTHEEL SUNDAY AFTERNOON TO PROVIDE AT LEAST ISOLATED TO WIDELY SCATTERED THUNDERSTORM COVERAGE HERE. DRY AIR CONTINUES TO FILTER INTO THE DISTRICT SUNDAY NIGHT AND MONDAY. BREEZY CONDITIONS WILL DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH TUESDAY AS THE FLOW ALOFT FLATTENS AND BECOMES WESTERLY IN RESPONSE TO AN UNSEASONABLY STRONG STORM SYSTEM SLIDING EASTWARD THROUGH THE NORTHERN ROCKIES. AS THIS STRONG STORM/TROUGH SLIDES EWD INTO THE PLAINS WEDNESDAY...SURFACE HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS...ALLOWING FOR THE RETURN OF GULF MOISTURE TO AT LEAST EASTERN ZONES LATE-DAY WEDNESDAY INTO THURSDAY. 33 && .AVIATION... 18Z TAF CYCLE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS ALL AREAS BUT FAR NW NM. BRIEF MVFR CIGS/VSBYS AS WELL AS MOUNTAIN OBSCURATIONS ARE EXPECTED WITH THE STRONGER STORMS. EXACT TIMING AND PLACEMENT OF TSTMS THE MAIN FORECAST CHALLENGE...THEREFORE KEPT IN VCTS AT SEVERAL TAF LOCATIONS. ATTEMPTED TO TIME VCTS AT KABQ BASED ON THE TYPICAL TIME HIGHER TERRAIN OUTFLOW BOUNDARIES BEGIN TO COLLIDE IN THE MIDDLE RIO GRANDE VALLEY. WIND GUSTS TO AROUND 40 KTS ARE POSSIBLE WITH THE STORMS AND SMALL HAIL MAY ACCOMPANY THE STRONGER STORMS. STORM COVERAGE AND INTENSITY WILL GRADUALLY DIMINISH BTWN 03Z AND 06Z SUNDAY. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 93 54 94 / 0 5 0 0 DULCE........................... 43 86 41 87 / 10 5 5 0 CUBA............................ 49 88 48 88 / 20 5 0 0 GALLUP.......................... 47 88 46 90 / 0 5 0 0 EL MORRO........................ 46 84 45 87 / 20 5 0 0 GRANTS.......................... 50 88 48 90 / 20 5 0 0 QUEMADO......................... 50 87 48 89 / 20 5 0 0 GLENWOOD........................ 51 94 49 98 / 10 10 0 0 CHAMA........................... 46 82 42 81 / 20 10 5 0 LOS ALAMOS...................... 57 86 58 89 / 30 10 5 0 PECOS........................... 56 85 55 89 / 40 10 0 0 CERRO/QUESTA.................... 48 83 47 84 / 30 10 0 0 RED RIVER....................... 45 75 42 75 / 40 20 0 0 ANGEL FIRE...................... 42 77 39 78 / 40 20 0 0 TAOS............................ 49 87 45 88 / 30 10 0 0 MORA............................ 52 83 52 87 / 40 20 0 0 ESPANOLA........................ 51 90 50 94 / 30 10 0 0 SANTA FE........................ 56 86 53 88 / 30 10 0 0 SANTA FE AIRPORT................ 57 89 54 92 / 30 10 0 0 ALBUQUERQUE FOOTHILLS........... 62 90 61 94 / 30 10 0 0 ALBUQUERQUE HEIGHTS............. 65 93 64 95 / 30 5 0 0 ALBUQUERQUE VALLEY.............. 62 95 59 97 / 30 5 0 0 ALBUQUERQUE WEST MESA........... 61 93 62 96 / 30 5 0 0 LOS LUNAS....................... 60 94 60 97 / 30 10 0 0 RIO RANCHO...................... 62 92 62 96 / 30 5 0 0 SOCORRO......................... 63 95 63 99 / 30 10 5 0 SANDIA PARK/CEDAR CREST......... 56 86 56 88 / 30 10 0 0 TIJERAS......................... 57 89 58 92 / 30 10 0 0 MORIARTY/ESTANCIA............... 53 89 51 92 / 30 10 0 0 CLINES CORNERS.................. 55 87 55 89 / 40 20 5 0 GRAN QUIVIRA.................... 54 88 57 92 / 40 10 10 0 CARRIZOZO....................... 60 90 57 94 / 40 10 10 5 RUIDOSO......................... 59 82 57 86 / 40 30 20 5 CAPULIN......................... 54 86 53 88 / 30 20 5 5 RATON........................... 53 90 52 93 / 30 20 0 0 SPRINGER........................ 55 90 53 93 / 40 20 5 0 LAS VEGAS....................... 52 86 53 89 / 40 20 0 0 CLAYTON......................... 61 95 61 96 / 40 20 10 5 ROY............................. 57 92 59 93 / 40 20 10 5 CONCHAS......................... 63 97 63 100 / 30 20 10 5 SANTA ROSA...................... 64 94 63 99 / 30 20 10 5 TUCUMCARI....................... 65 98 65 101 / 30 20 10 5 CLOVIS.......................... 63 93 64 99 / 30 20 10 5 PORTALES........................ 64 94 64 101 / 30 20 10 5 FORT SUMNER..................... 64 96 66 101 / 30 20 10 5 ROSWELL......................... 66 98 66 103 / 30 20 20 5 PICACHO......................... 63 90 65 97 / 40 20 20 5 ELK............................. 60 85 64 91 / 40 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 16, 6:00 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUN 16 2012 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT MOISTURE FROM OLD MEXICO...COMBINED WITH MOIST LOW LEVEL EASTERLY WINDS IN THE EASTERN PLAINS...WILL CREATE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. SOME OF THESE SHOWERS AND STORMS COULD BE SLOW MOVING AND PRODUCE LOCALLY HEAVY RAIN OVER CENTRAL AND EASTERN NEW MEXICO...WHICH COULD IMPACT RECENT BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 16, 3:47 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT SAT JUN 16 2012 NMZ529-532-533-162215- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 347 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL AND EXTREME NORTHWESTERN GUADALUPE COUNTIES THROUGH 415 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF ANTON CHICO...OR ABOUT 21 MILES SOUTH OF LAS VEGAS...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...LOS MONTOYAS AND SAN AUGUSTIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3554 10510 3532 10489 3519 10519 3532 10530 TIME...MOT...LOC 2147Z 216DEG 12KT 3531 10518 CA
Special weather statement, Jun 16, 3:48 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 PM MDT SAT JUN 16 2012 NMZ534-536-537-162215- DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 348 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...EXTREME SOUTHWESTERN QUAY AND NORTHEASTERN DE BACA COUNTIES THROUGH 415 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TOLAR...OR ABOUT 21 MILES EAST OF FORT SUMNER...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHWESTERN ROOSEVELT...EXTREME SOUTHWESTERN QUAY AND NORTHEASTERN DE BACA COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3459 10402 3466 10383 3442 10376 3439 10392 TIME...MOT...LOC 2149Z 160DEG 12KT 3448 10388 CA
Special weather statement, Jun 16, 4:03 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 PM MDT SAT JUN 16 2012 NMZ527-528-162230- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 403 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLFAX COUNTY THROUGH 430 PM MDT... AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF MAXWELL...OR ABOUT 19 MILES NORTHEAST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN COLFAX COUNTY EAST OF INTERSTATE 25. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3656 10404 3636 10426 3652 10447 3666 10437 TIME...MOT...LOC 2202Z 297DEG 15KT 3653 10432 CA
Special weather statement, Jun 16, 4:34 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 434 PM MDT SAT JUN 16 2012 NMZ536-162300- ROOSEVELT COUNTY- 434 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT COUNTY THROUGH 500 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF DORA...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...PORTALES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3407 10356 3424 10334 3401 10315 3391 10336 TIME...MOT...LOC 2235Z 135DEG 11KT 3403 10334 CA
Special weather statement, Jun 16, 4:42 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 PM MDT SAT JUN 16 2012 NMZ527-528-530-162315- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-UNION COUNTY- 442 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EASTERN COLFAX COUNTIES THROUGH 515 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF FARLEY...OR ABOUT 22 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME EASTERN COLFAX AND WESTERN UNION COUNTIES...SOUTH OF CAPULIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3670 10374 3637 10377 3646 10420 3665 10420 TIME...MOT...LOC 2242Z 267DEG 18KT 3656 10409 CA
Special weather statement, Jun 16, 5:30 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 PM MDT SAT JUN 16 2012 NMZ532>534-170000- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 530 PM MDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...WESTERN QUAY AND NORTHEASTERN GUADALUPE COUNTIES THROUGH 600 PM MDT... AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS BETWEEN NEWKIRK AND CONCHAS...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...CONCHAS...CONCHAS LAKE STATE PARK AND CONCHAS DAM. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3545 10442 3548 10393 3518 10386 3517 10434 TIME...MOT...LOC 2329Z 180DEG 7KT 3525 10414 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:24 PM MDT | Special Weather Statement | ABQ | Curry | 51 min |
| Jun 15, 6:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Jun 15, 7:24 PM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| Jun 15, 8:09 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 30 min |
| Jun 15, 8:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 16, 12:17 AM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Jun 16, 12:37 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 113 min |
| Jun 16, 12:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jun 16, 12:38 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jun 16, 12:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jun 16, 1:11 PM MDT | Flash Flood Warning | ABQ | Lincoln | 109 min |
| Jun 16, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 49 min |
| Jun 16, 3:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 16, 3:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 16, 3:47 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 16, 3:48 PM MDT | Special Weather Statement | ABQ | De Baca | 27 min |
| Jun 16, 4:03 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 16, 4:34 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 16, 4:42 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 16, 5:30 PM MDT | Special Weather Statement | ABQ | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.